MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC WEVENT WIRELESS CARDIAC EVENT MONITOR

BRAEMAR MANUFACTURING, LLC WEVENT WIRELESS CARDIAC EVENT MONITOR
Model Number 900-0612-01
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Sudden Cardiac Death (2510)
Date of Event 08/28/2019
Type of Reportable Event Death
Additional Manufacturer Narrative
Braemar manufacturing, llc has completed a preliminary evaluation of the returned device.The device was received at braemar manufacturing, llc eagan, mn on 09/06/2019.A device history record (dhr) review of the affected device indicated that this wevent er920w 3g cdma was originally shipped to the distributor on 02/14/2017.There is no history of factory service at braemar manufacturing, llc (eagan, mn).Production line and final test procedures were performed, with no failures identified.Engineering investigation of the device identified no device malfunction or failures that could have caused or contributed to the reported patient's death.This report is being submitted due to the initial reporter's notification of patient death while wearing the device.Additional evaluation activities are being performed by braemar manufacturing, llc.No additional information is known to braemar manufacturing, llc at this time.
 
Event or Problem Description
On 08/28/2019, m.D., director regional sales ((b)(6)) received a phone call from (b)(6) notifying of patient expiry.The patient was in a nursing facility (located in (b)(6)) and had been wearing the wevent monitor s/n (b)(4) for about three (3) days.The patient was found deceased overnight (found on (b)(6) 2019) while still wearing the device.The medical examiner removed the device and the nursing staff obtained it from the morgue.The device was returned to braemar manufacturing, llc on 09/06/2017 under rma r011745.The patient cause of death, if determined, is unknown to braemar manufacturing, llc and (b)(6).This report is being submitted due to notification of patient death while wearing the wevent monitor.The become aware date for braemar manufacturing, llc is 09/04/2019.

Brand Name
WEVENT WIRELESS CARDIAC EVENT MONITOR
Common Device Name
WEVENT WIRELESS CARDIAC EVENT MONITOR
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
MDR Report Key9134509
Report Number2133409-2019-00012
Device Sequence Number2782405
Product Code DSI
UDI-Device IdentifierB146EP010
UDI-PublicB146EP010
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K171410
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number900-0612-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/06/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/04/2019
Initial Report FDA Received Date09/30/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age45 YR